Search the Community
Showing results for tags 'high'.
I was just prescribed Welbutrin for depression and ADHD. I am only 17 years old and am already showing signs of having an addictive personality. I had illegally been buying adderal pills off friends at school to help motivate me to do homework and get good grades. It worked. I had been making AMAZING grades, and not only that, but I felt like a happy person due to its euphoric side effect of amphetimine as well. At first, I would only take 10 mg every once in awhile like if I had a test or just a lot homework I needed to get done. Then it turned into taking 10mg everyday, slowly turning into taking 20mg, and sometimes I would take 20mg twice or three times in one day. I couldn't handle coming down off it, so I would just take more. Once I realized how out of control I had became, I told my parents. They weren't nearly as mad as j thought they would be. They just wanted to get me help. We went to the nurse practitioner I had been seeing for anxiety for the past few years. I was taking 100mg of Zoloft. I never have any energy of motivation to do anything and that's why I feel in love with the adderal. It gave me the confidence I needed socially and the extra boost of energy. My nurse practitioner prescribed me welbutrin. I've only taken it for 2 days now, but both today and yesterday it made me feel stoned and drunk. I don't even feel human and I just miss having the adderal high, this med is only making me tired and hungry, it's not motivating me to do anything. It's a Friday night and all I've been doing is laying in bed reading about Welbutrin and what it does to people. My throat feels swollen, I'm more emotional than I've ever been (I cry about everything), I'm tired, I feel disconnected from my body (almost like I just smoked a bowl of weed to myself), I wanna eat everything, my mouth is dry, and my anxiety has never been this bad. My doctor went ahead and took me off Zoloft, too. I really want this med to work for me. I don't want to take adderal illegally anymore, I don't wanna be addicted to it, but my depression is the worst it's ever been. My ears won't stop ringing either? Has anyone else felt this way? I hope these side effects will subside and I'll start to feel like a happy, normal person again. Thanks maddie